# SDR DXTA2010032304044

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 1,242 hours, 756 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WHEN GEAR HANDLE SELECTED TO UP, THERE WAS A SIGNIFICANT NOSE GEAR RETRACTION DELAY.  THE NOSE GEAR GREEN DOWN INDICATOR REMAINED ILLUMINATED AND RED UNSAFE LIGHT REMAINED ILLUMINATED FOR 30-40 SECONDS AFTER GEAR RETRACTION BEFORE IT EVENTUALLY RETRACTED.  THE MAIN GEAR GREEN LIGHTS EXTINGUISHED NORMALLY.  PERFORMED GEAR SWINGS AND NOTED THAT NOSE GEAR WAS SLOW TO RETRACT. HEARD AIR RUSHING THROUGH ACTUATOR, BLED AIR FROM HYD SYS IAW MM 12-10-15. PERFORMED SEVERAL MORE GEAR SWINGS AFTER BLEED WITH NO DISCREPANCIES NOTED IAW MM 32-30-00.
